Digital Asset Management (DAM) Events


Join DAM Guru Program members and others at DAM Meetups, conferences, webinars and more, all over the world, all year long. Click the button to add a new event. Contact help@damguru.com for help or edits to listed events.

Note
: The event map shows only those events listed on the current page. Use “previous events” and “next events” links (bottom of events list) to see the locations of other events.

Loading Events

« All Events

(San Francisco AEM Dev ‏Meetup) AEM at Scale – Leveraging the power of AEM at LinkedIn

May 31 @ 6:30 pm - 8:30 pm PDT

Free

From the host’s website:

Topic

AEM at Scale – Leveraging the power of AEM at LinkedIn

Abstract

AEM at Scale at LinkedIn – In this part of the talk, we will be covering topics related to the infrastructure of how AEM is used at LinkedIn. We will talk about how we scale AEM to handle the traffic volume at LinkedIn’s level, as well as our plan to enable dynamic scaling in the future. On the software side, we will elaborate on how we build, deploy, test, and monitor AEM using LinkedIn technologies. Last but not least, we will briefly discuss how we make AEM interact with other LinkedIn products/services to create customized experiences for individual users.

Customizing AEM’s Frontend Architecture for LinkedIn — Many frontend JS unit tests that run in a browser need fixtures, but rendering those fixtures in AEM is tricky. We outline a method to render them in a dynamic and scalable way while keeping the code DRY. AEM’s component model is nicely encapsulated and works well for the backend. We devised a pattern that extends this concept to the frontend for component-specific JS code.

Creating Self-Sufficient Authors on AEM — What happens when you open AEM for employees throughout the company to create sites? You need to scale, but not just the technical resources. Find out what we did for authors to scale what they can do on their own and share our knowledge with them.

Agenda

All times are PST

  • 6:00 PM – Doors Open
  • 6:25 PM – Introduction Welcome (5 min or less) Yogesh
  • 6:30 PM – AEM at Scale at LinkedIn
  • 6:50 PM – Q&A (10 min)
  • 7:00 PM – Customizing AEM’s Frontend Architecture for LinkedIn (20min) Gladon/Varun
  • 7:20 PM – Q&A (10 min)
  • 7:30 PM – Creating Self-Sufficient Authors on AEM (20min) Allison/Paul
  • 7:50 PM – Q&A (10 min)
  • 8:00 PM – Closing Remarks – Jeff
  • 8:05 PM – Social (25 min)

Speaker Bio’s

Bo Xing

Bo Xing, Ph.D. is a senior software engineer at LinkedIn, working on AEM backend. Prior to LinkedIn, Bo worked as software engineer at Yahoo! and researcher at Ericsson Research. Bo received his PhD degree in Computer Science from the University of California, Irvine. Bo holds 5 granted patents and 11 pending patents.

Paul Sham

Paul is a UI engineer and aspiring product manager. He is best known for being Canadian.

Appaji Bandaru: Appaji Bandaru is Staff Software Engineer at LinkedIn. He is an Adobe Certified Expert with extensive experience in Enterprise Application development using AEM and J2EE technologies. He graduated from Jawaharlal Nehru Technological University, India and has completed certifications in AEM, Java, Oracle and Citrix products.

Allison Thater

A graduate of CalPoly San Luis Obispo’s Computer Engineering program, Allison has worked as a consultant for AEM Technologies in the past and is now a Senior UI Engineer at Linkedin working on their AEM Platform.

Gladon Almeida

Gladon is a full-stack engineer with 7+ years of web development experience. He is passionate about finding simple solutions for complex problems.
Varun Varada

Varun is a UI Engineer and has been defending the frontend for the past 14 years.

AEM Meetups provide opportunities for knowledge sharing, networking and community building. Our monthly AEM meetups showcase experts in their field who present on current topics, answering questions and lending advice.

Presented by Artyllect Consulting. Special Thank you to Yogesh Upadhyay & Allison Thater at LinkedIn and all of our presenters. Pizza and refreshments will be provided.

Other

Event Type
In-person
Event Goal
Promotion of product or service
Promotion Channels
DGP Website
Twitter usernames
@artyllect, @AEM_Dev, @Linkedin, @paul_sham, @gladonalmeida, @getsnoopy

Venue

LinkedIn Corporate
580 N Mary Ave
Sunnyvale, CA 94085 United States
+ Google Map
DAM Guru Program does its best to ensure event information is correct; but dates, times, agendas and locations can change. Please consult the official website page for any event you plan to attend. 

Join DAM Guru Program here »